# SDR GTIA2024042938105

- Difficulty date: April 25, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N643NK
- Make and model: Airbus A320-232
- Aircraft serial: 6616
- Aircraft time: 30,866 hours, 13,922 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Part number: D535702022000
- Condition: Corroded
- Location: Frm 70
- Part time: 30,866 hours, 13,922 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"CORROSION AND PRESSURIZATION LEAK FOUND AT APU DUCT FAIRLEAD ON AFT PRESSURE BULKHEAD FR. 70 RAF-01 3420898-01 GENERATED-COMPLIED WITH EA 5351-2440"
